MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX E/X; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX E/X; SURGICAL MESH
Catalog Number 0123810
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Hernia (2240)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with ventral incisional hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device 1) and composix e/x (device 2).Per op notes, ¿a large hernia sac was identified and reduced.A ventralight st using echo ps (device 1) and a composix e/x (device #2) was placed and sutured using sorbafix absorbable tacks.¿ (b)(6) 2020 - patient was diagnosed with recurrent ventral incisional hernia with abdominal pain thereby underwent robotic assisted laparoscopic repair with excision of ventralight st using echo ps (device 1), composix e/x (device 2) and implant of ventralight st using echo ps 2 (device 3).Per op notes, ¿extensive adhesions were note and lysed.The prior mesh (device 1 and 2) identified to be rippled and folded back itself and the superior edge of mesh had come loose.The entire mesh (device 1 and 2) was excised and removed.The hernia defect was identified and reduced.A ventralight st using echo ps 2 (device 3) was placed and sutured.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2014) is considered to be a best estimate.This emdr represents the bard mesh - composix e/x (device 2).Additional supplemental emdrs were submitted to represent the bard ventralight st w/ echo (device 1) and bard ventralight st w/ echo 2 (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MESH - COMPOSIX E/X
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22920813
Report Number1213643-2025-00800
Device Sequence Number15743778
Product Code FTL
UDI-Device Identifier00801741031212
UDI-Public(01)00801741031212(17)191228(10)HUYL0426
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K002684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Catalogue Number0123810
Device Lot NumberHUYL0426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale
Patient Weight132 KG